# SDR SIMA2022100425001

- Difficulty date: August 25, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 14,713 hours, 9,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #3 PHOTO LUMINESCENT EMERGENCY FLOOR STRIP DAMAGED-C/A-COMPLETE:RAR LH #3 PHOTO LUMINESCENT STRIP IAW EMB 175 AMM 33-50-21
